# SDR CA000907022

- Difficulty date: August 11, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 864202
- Condition: Out Of Adj
- Location: Fwd Emerg Exit
- Component: Fwd Emerg Exit D, 85220284003
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE CRUISE THE FORWARD EMERGENCY EXIT ILLUMINATED EMERGENCY CHECK LIST ENTERED AND AIRCRAFT DIVERTED TO MANCHESTER, UNEVENTFUL LANDING MADE AT MANCHESTER AIRPORT. ENGINEERS FOUND THAT THE PROXIMITY SENSOR WAS NOT WIRE LOCKED LARGER THAN NORMAL OPERATING GAP. SWITCH ADJUSTED AS PER MAINTENANCE MANUAL, CHECKED FOUND SATISFACTORY. SWITCH NOW WIRELOCKED. AIRCRAFT RETURNED TO SERVICE.
